# SDR CIEA2011122100001

- Difficulty date: December 21, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- Aircraft time: 14,252 hours, 15,852 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Knob
- Part number: 1303466
- Part serial: 791277
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING INSP OF O/H PRESSURE CONTROLLER AND BEFORE INSTALLATION, FOUND THE "CAB ALT" KNOB BINDING INTERMITTENTLY AND MAKING A RATCHETING NOISE WHEN ADJUSTED.  PART WAS NOT INSTALLED ON ACFT.  NOTIFIED THE VENDOR THAT THE PART WAS PURCHASED FROM.  PLACED AN ORDER FOR A DIFFERENT CONTROLLER.
